Results 1 to 3 of 3
  1. #1
    CKDK is offline New Member
    Join Date
    Jun 2018
    Posts
    1

    Gyno w/ blood results

    Have lurked on this forum for awhile but this is my first time making an account and posting here.

    I don't usually run into to many problems with any of my cycles as I keep them short and simple. However, I seem to have run into some gyno along with some ED issues and recently got some blood work done to get it checked out. Currently I am running 750mg test prop weekly and taking aromasin at 12.5mg eod when I pin. I noticed my left nipple flaring up recently along with some pain and sensitivity, something I don't usually have a problem with. My bloods came back today and I have a feeling it's my prolactin causing problems, take a look

    Total T: 4280 ng/dl (Ref: 240-950)
    Estradiol Lvl 28 pg/ml (Ref: 10-40)
    Prolactin: 21.8ng/ml (Ref:4.0-15.2)

    As far as the sexual side effects, I notice it takes a while to get fully going and a long time to finish in bed. I have prami but I'd like to know what some of you think before I decide if that's the problem.

  2. #2
    Mr.BB's Avatar
    Mr.BB is offline Anabolic Member
    Join Date
    Apr 2014
    Location
    HOME
    Posts
    6,902
    Thats not really very high prolactin, but maybe you are extra sensitive to it. Try the prami, or cabergoline.

  3. #3
    Join Date
    Aug 2010
    Posts
    7,800
    Quote Originally Posted by CKDK View Post
    Have lurked on this forum for awhile but this is my first time making an account and posting here.

    I don't usually run into to many problems with any of my cycles as I keep them short and simple. However, I seem to have run into some gyno along with some ED issues and recently got some blood work done to get it checked out. Currently I am running 750mg test prop weekly and taking aromasin at 12.5mg eod when I pin. I noticed my left nipple flaring up recently along with some pain and sensitivity, something I don't usually have a problem with. My bloods came back today and I have a feeling it's my prolactin causing problems, take a look

    Total T: 4280 ng/dl (Ref: 240-950)
    Estradiol Lvl 28 pg/ml (Ref: 10-40)
    Prolactin: 21.8ng/ml (Ref:4.0-15.2)

    As far as the sexual side effects, I notice it takes a while to get fully going and a long time to finish in bed. I have prami but I'd like to know what some of you think before I decide if that's the problem.
    Yeah, the sexual sides sounds like a prolactin issue. I had the same thing when I ran my 2nd Tren cycle. If you're only running Test and not 19nor, I'm a little surprised that your prolactin level is where it's at. Take your Prami it'll help. You probably won't be a monster in bed until you're done with your cycle and finished your PCT. Even then, it might take you several months to be back to "normal". Good luck

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •